# SDR SROM200200027

- Difficulty date: December 17, 2002
- Submitted: December 20, 2002
- Operation: Air carrier
- Aircraft: N736BP
- Make and model: Boeing 737205
- Aircraft serial: 23465
- Aircraft time: 32,285 hours, 31,855 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Gusset
- Part number: 6552263
- Condition: Gouged
- Location: Wing
- Part time: 32,285 hours, 31,855 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION FOUND NUMBER TWO FIXED FAIRING NR 3 RIB GUSSET GOUGED.  REMOVED, FABRICATED AND INSTALLED # 3 RI GUSSET PER SRM 54-30-1 & 51-30-2.  MINOR REPAIR.
